Non Aspirins of 2025
- Best Choice
1
AdvilAdvil Dual Action with Acetaminophen and Ibuprofen for 8 Hour Pain Relief, Coated 216 ct Caplets
9.7 simple to consume9.3 pain management8.7 worth the moneyWhy we love it
Long lasting relief: Up to 8 hours.
Powerful pain reducer: Combines 500MG Acetaminophen 250MG Ibuprofen.
Multi symptom relief: Targets shoulder, joint, muscle, more.
- Curious about how we select the top products for you? Explore How It Works
- Value for Money
2
GenericExtra Strenght Non-Aspirin
3
First Aid OnlyFAOFAE7008 - FIRST AID ONLY, INC. Refill f/SmartCompliance Gen Cabinet
Main highlights- FAOFAE7008 - FIRST AID ONLY, INC. Refill f/SmartCompliance Gen Cabinet
4
Amazon Basic CareAmazon Basic Care - Extra Strength Acetaminophen Caplet 500 mg, 100 Count ( 50 pouches of 2 caplets )
9.9 worth the money9.7 simple to consume9.5 movabilityWhy we love it
Comparable to Extra Strength Tylenol at a lower price
Convenient travel packs for on-the-go pain relief
Aspirin and caffeine-free, safe when taken as directed
5
MediqueMedique @ Home 70433 Extra Strength APAP Tablets, Non-Aspirin, 50 Packets (2 Tablets per Packet) Total-100 Count
Main highlights- Medique @ Home the brands that work now work at home
- Easy to swallow film coated tablets
- Each tablet contains Acetaminophen 500mg
- Compare active ingredient to Extra Strength Tylenol
6
GoodSenseGoodSense Extra Strength Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Easy Open Cap, 100 Count
Main highlights- PAIN RELIEVER AND FEVER REDUCER: Temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. Also temporarily reduces fever.
- EXTRA STRENGTH PAIN RELIEF: When pain has you in its grips, even small tasks can be tough. GoodSense Extra Strength Acetaminophen Caplets 500 mg provides strong, fast pain relief in convenient travel size packs for when you're on the go.
- EASY TO SWALLOW: Count on these easy-to-swallow caplets for fast-acting headache and fever relief. GoodSense Extra Strength Acetaminophen Caplets 500 mg may be used as a pain reliever and fever reducer for adults and children 12 years and over.
- ASPIRIN AND CAFFEINE FREE. GoodSense Extra Strength Acetaminophen Caplets 500 mg provides the pain relief and fever reduction you need and is safe when taken as directed. This product is gluten free.
- ACTIVE INGREDIENT: GoodSense Extra Strength Acetaminophen Caplets 500 mg's active ingredient is acetaminophen 500 mg. Compare to the active ingredient of Extra Strength Tylenol Caplets.
7
HealthA2ZHealthA2Z® Extra Strength Pain Relief | Acetaminophen 500mg | Contains No Aspirin | Fever Reducer | Pain Reliever (500 Count (Pack of 1))
8
GoodSenseGoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
9.9 worth the money9.7 simple to consume9.7 pain managementWhy we love it
Effective for various pain types.
Large quantity, great value.
Quick relief in 10 minutes.
9
ExcedrinExcedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief - 100 Count
9.5 pain management9.1 worth the moneyWhy we love it
Quick relief within 30 minutes.
No aspirin or NSAIDs included.
Effective for stress-induced pain.
10
PhysiciansCarePhysiciansCare Sinus Decongestant Congestion Medication, 2 Tablets Per Packet, Box Of 50
9.9 simple to consume9.7 quality of ingredients9.3 worth the moneyWhy we love it
Non-drowsy formula ideal for daytime use.
Convenient single-tablet packets for easy access.
Fast-acting relief for sinus pressure and congestion.